# SDR DALA2019062903995

- Difficulty date: June 28, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 80,055 hours, 36,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT PRESSURE FLOOR PANEL FASTENER HOLES AT FRAME 36, CRACK FOUND AT HOLE "B" ( OUTBOARD LOCATION), REPAIR IN ACCORDANCE WITH WORK CARD 5311- 01171-04B PRIOR TO FURTHER FLIGHT. "AA 5311-01171" "SB A320-53- 1264" "AD-2018-06-04"
